← Return to Aromatase Inhibitors and ocular migraines

Discussion
katrina123 (@katrina123)

Aromatase Inhibitors and ocular migraines

Breast Cancer | Last Active: Jun 17, 2020 | Replies (10)

Comment receiving replies
@katrina123

I am taking Anastrozole and yes I have had a history of headaches and ocular migraines but I was concerned that for many days after I began this medication I had ocular migraines that lasted for many hours. Luckily I have not had any for a couple of days. Ten years ago I had a mini stroke after a long bout of ocular migraines so I was worried. I was curious if the migraines had anything to do with this drug or if it was just a coincidence. Katrina123

Jump to this post


Replies to "I am taking Anastrozole and yes I have had a history of headaches and ocular migraines..."

@katrina123
Hi, Katrina. If you go to the Mayo Clinic website, you will note there are a gzillion side effects reported for anastrozole https://www.mayoclinic.org/drugs-supplements/anastrozole-oral-route/side-effects/drg-20061868 and they are fairly comparable for the other aromatase inhibitors, too. I started anastrozole following chemo, and I was noticing at least 20 of them. But here's the thing: there was no way to tell if they were after-effects from the chemo or not. I ended up blaming everything on the anastrozole… every ache and pain, etc. because it was convenient, I guess. It's been two-and-a-half years now since initiating it, and I'm not noticing all those things anymore (except for the changes to my skin). Were they due to chemo? Did my body adjust to the anastrozole? There's no way to tell, but I have another four-and-a-half years to go!

  Request Appointment